# SDR V0XD20160914174

- Difficulty date: September 8, 2016
- Submitted: September 14, 2016
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 29,504 hours, 21,226 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180783
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CENTER FORMER IS CORRODED.  R & R PASSENGER DOOR CENTER FORMER IAW SRM 51-42-06, 51-42-21, 51-25-16.
